Journal of Biomathematics

Items 1-5 of 21
«Preious | of 5 | Next»
1

Oscillation and Stability for Delay Logistic Difference Equation

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 03,2002, Pages 257-262, Dol:

2

A Reaction-Diffusion System Arising from Food-Chain in an Unstirred Chemostat

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 03,2002, Pages 263-272, Dol:

3

The Economic Optimum Increase Model Under Dynamic Anti-contaminating Control

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 03,2002, Pages 273-278, Dol:

4

Permanence for a Model of Hematopoiesis

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 03,2002, Pages 279-285, Dol:

5

Hopf Bifurcation Caused by Time Delay in a Kind of Biochemical Model

JOURNAL OF BIOMATHEMATICS, Volume 17, Issue 03,2002, Pages 286-292, Dol:

Items 1-5 of 21
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn